The set of convergence of a stochastic Lyapunov function
Doklady Akademii Nauk, Tome 278 (1984) no. 2, pp. 289-291
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1984_278_2_a6,
author = {M. A. Semenov and D. A. Terkel},
title = {The set of convergence of a stochastic {Lyapunov} function},
journal = {Doklady Akademii Nauk},
pages = {289--291},
year = {1984},
volume = {278},
number = {2},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1984_278_2_a6/}
}
M. A. Semenov; D. A. Terkel. The set of convergence of a stochastic Lyapunov function. Doklady Akademii Nauk, Tome 278 (1984) no. 2, pp. 289-291. http://geodesic.mathdoc.fr/item/DAN_1984_278_2_a6/